# SDR QXEA200603013

- Difficulty date: November 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 22,057 hours, 31,320 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EUG FLIGHT NR 2156, UPON TAXI OUT RECEIVED AN AUX BATTERY CAUTION LIGHT, ALSO NOTED J-8 CIRCUIT BREAKER POPPED.  MAINTENANCE RESET CIRCUIT BREAKER J8 AUX BATTERY CIRCUIT BREAKER.  C/W OPS CHECK IAW AMM 24-32-01.  GROUND RAN AIRCRAFT WITH DC SYSTEM ON LINE.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
